Reduction of Hamiltonian Systems, Affine Lie Algebras and Lax Equations II.
Inventiones mathematicae, Tome 63 (1981), pp. 423-432
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
affine Lie algebras, Hamiltonian systems, Kac-Moody Lie algebras, Hamiltonian reduction technique, correspondence between Lax equations and linear flows on the Jacobian of the spectral curve
@article{IM_1981__63_142805,
author = {M. Semenov-Tian-Shansky and A.G. Reyman},
title = {Reduction of {Hamiltonian} {Systems,} {Affine} {Lie} {Algebras} and {Lax} {Equations} {II.}},
journal = {Inventiones mathematicae},
pages = {423--432},
year = {1981},
volume = {63},
zbl = {0442.58016},
url = {http://geodesic.mathdoc.fr/item/IM_1981__63_142805/}
}
M. Semenov-Tian-Shansky; A.G. Reyman. Reduction of Hamiltonian Systems, Affine Lie Algebras and Lax Equations II.. Inventiones mathematicae, Tome 63 (1981), pp. 423-432. http://geodesic.mathdoc.fr/item/IM_1981__63_142805/